DOI 10.5858/2005-129-1044-mtrttu
Myocarditis temporally related to the use of gefitinib (Iressa).
Аннотация
Gefitinib is a new drug that was approved by the US Food and Drug Administration in May 2003 for non-small cell cancer of the lung refractory to first- and second-line therapy. It is regarded as a rather safe drug with common adverse effects that include nausea, vomiting, diarrhea, rash, acne, and dry skin. However, it was reported in Japan to be associated with interstitial pneumonitis (2%-3% of subjects), presumably as a manifestation of a hypersensitivity reaction. The Food and Drug Administration studied this in US patients and found only a 0.3% occurrence and a slightly less than 0.1% mortality due to interstitial pneumonitis. To our knowledge, there has not been an association with fulminant myocarditis or acute myocarditis. We report the case of a 71-year-old man who died as a result of fulminant myocarditis 1 week after starting to take this new class of agent, gefitinib. On the basis of his medical history and our findings, we feel it necessary to consider hypersensitivity myocarditis related to gefitinib the probable cause of death.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.